Free Access
Volume 19, Number 4, October-December 2013
Page(s) 1055 - 1063
Published online 04 July 2013
  1. S. Aniţa, Internal stabilization of diffusion equation. Nonlinear Stud. 8 (2001) 193–202. [MathSciNet] [Google Scholar]
  2. V. Barbu, Controllability of parabolic and Navier − Stokes equations. Sci. Math. Japon. 56 (2002) 143–211. [Google Scholar]
  3. V. Barbu, Stabilization of Navier − Stokes Flows, Communication and Control Engineering. Springer, London (2011). [Google Scholar]
  4. V. Barbu and C. Lefter, Internal stabilizability of the Navier–Stokes equations. Syst. Control Lett. 48 (2003) 161–167. [CrossRef] [Google Scholar]
  5. V. Barbu, A. Rascanu and G. Tessitore, Carleman estimates and controllability of linear stochastic heat equations. Appl. Math. Optimiz. 47 (2003) 1197–1209. [Google Scholar]
  6. V. Barbu, S.S. Rodriguez and A. Shirikyan, Internal exponential stabilization to a nonstationary solution for 3 − D Navier − Stokes equations. SIAM J. Control Optim. 49 (2011) 1454–1478. [CrossRef] [MathSciNet] [Google Scholar]
  7. V. Barbu and R. Triggiani, Internal stabilization of Navier–Stokes equations with finite-dimensional controllers. Indiana Univ. Math. J. 53 (2004) 1443-1494. [CrossRef] [MathSciNet] [Google Scholar]
  8. G. Da Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems. Cambridge University Press, Cambridge (1996). [Google Scholar]
  9. Qi, Lü, Some results on the controllability of forward stochastic heat equations with control on the drift. J. Funct. Anal. 260 (2011) 832–851. [CrossRef] [MathSciNet] [Google Scholar]
  10. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge (2008). [Google Scholar]
  11. D. Goreac, Approximate controllability for linear stochastic differential equations in infinite dimensions. Appl. Math. Optim. 53 (2009) 105–132. [CrossRef] [Google Scholar]
  12. O. Imanuvilov, On exact controllability of the Navier–Stokes equations. ESAIM: COCV 3 (1998) 97–131. [CrossRef] [EDP Sciences] [Google Scholar]
  13. R.S. Lipster and A. Shiryaev, Theory of Martingales. Kluwer Academic, Dordrecht (1989). [Google Scholar]
  14. S. Tang and X. Zhang, Null controllability for forward and backward stochastic parabolic equations. SIAM J. Control Optim. 48 (2009) 2191–2216. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.